| Catalog Number |
510038SIM2/CN |
| Medical Device Problem Codes |
Fracture (1260); Material Fragmentation (1261)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges during a procedure the angiography tube broke into 2 sections.While attempting to remove the foreign bodies they broke again for a total of 4 pieces.An additional procedure was necessary to repair damage to the patient vasculature after removal of the pieces.There is no further patient consequence to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.